# SDR FDEA201010053936

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,554 hours, 22,114 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A5724244900001
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIB 5 INSPECTION, CORROSION WAS FOUND IN L/H MAIN LANDING GEAR RIB 5,   FORWARD LUG. CORROSION WAS REMOVED BY OVERSIZING THE BORE DIAMETER TO 5.015" AND REWORKING   THE LUG TO THICHNESS OF 2.237". THE LUG WAS CONFIRMED FREE OF CORROSION BY NDT   INSPECTION  (NIL FINDINGS), REPROTECTED LUG, OVERSIZED BUSHES,  FABRICATED  AND   INSTALLED ALL IN ACCORDANCE WITH OPERATOR REPORTS AND REPAIR INSTRUCTIONS. THE   OPERATOR DEVIATED FROM THE REPAIR INSTRUCTIONS BY MANUFACTURING LARGER   DIAMETER BUSHES AND WORKED IT IAW EA 6-5710-142077 WING GEAR RIB 5 LUG BORE   REWORK (LHS), SB A310-57-2090, EO 6-5710-7-5010. REF WORK INSTRUCTIONS R572-49121   ISSUE D AND REF MANUFACTURES RAS/BAE/1013736/2010. THIS A MAJOR REPAIR IAW FEDEX   GMM 6-2-100.
